Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shellbellxx

2 questions about sPiro

So does it make ur hair hella dry like accutane and fall out?

How long does this peeing all the time thing last? Doe s it go away a

fter a few months?

Oh and do u get a bad ib? I'm trying to take it righb after accutane to keep the hormonal acnefrom comig back

Share this post


Link to post
Share on other sites
So does it make ur hair hella dry like accutane and fall out?

How long does this peeing all the time thing last? Doe s it go away a

fter a few months?

Oh and do u get a bad ib? I'm trying to take it righb after accutane to keep the hormonal acnefrom comig back

It shouldn't effect your hair like accutane... but it can make your hair less oily as a result of it's effects on testosterone and androgen receptors.

The diuretic effects are pretty dose dependant... if you're only on around 50mg/day, you shouldn't notice a huge difference... but if you're on 200 mg/day you might notice that you will have to pee more often. You should still be drinking plenty of water while taking spironolactone....

But in general, the side effects are more noticeable the first week or two, and then they subside. The severity of the side effects is generally pretty dose dependant, so try to start out with a lower dose to figure out the lowest effective dose for your needs.

Most people do not get an IB with spiro... though sometimes it does seem to happen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×